# SDR FDEA201904300970

- Difficulty date: April 30, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AGA7291501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT LOWER CORNER SKIN FOUND CRACKED CRACKED SKIN AT AFT CARGO DOOR AFT LOWER CORNER TRIMMED OUT AND CARRY OUT REPAIRED AS PER SRM 52-30-16-2R FIGURE 202 REPAIR 3 AND EA 1-5232-T0346872 P1 TITLE : DOORS - AFT CARGO COMP DOOR - DEVIATIONS TO SRM 52-30-16 REPAIR 3, LOWER AFT CARGO DOOR OUTER SKIN. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
